# SDR DHL200071710D

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, RIGHT WING O/B FLAP T/E AFT FLAP DELAMINATED AT O/B AREA AND 2 MARKED AREAS JUST ON BETWEEN NR 2 AND NR 3 CARRIAGE.  INSTALLED FILLER REPAIR AS PER BOEING 727 SRM 51-40-1, FIG 1 SIZE 3 BY 3 AND 12 BY 1 AND 17 BY 3.  MATERIAL USED; EPIBOND 1526A/B.  BATCH AK9AA2038A REF: N/R 2864.
